MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-C3300
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information can be found in b5.Corrected information can be found in e1.
 
Event or Problem Description
The report reflects one of three same/similar incidents.
 
Event or Problem Description
The complaint/event involved a clave¿ neutral connector that reportedly popped off easily when connected to an unspecified extension set during an infusion.The customer indicated that the device felt more oily.There was no concomitant drug or chemotherapy involved, no bleedback, no adverse event/patient harm and no delay in critical therapy.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Section e additional contact: (b)(6).
 
Additional Manufacturer Narrative
Three device samples were returned for evaluation.As received, a needless was connected to the used sample, however, no additional damage or anomalies were observed.Each of the samples were leak-tested and no internal/external leaks were observed after the test.The male luers were measured and were found to be within specifications.The customer's complaint of disconnection cannot be confirmed or replicated.The device history record could not be reviewed because no lot number was identified.D9 - date returned to mfg: 05jun2024.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19462944
Report Number9617594-2024-00725
Device Sequence Number17805626
Product Code FPA
UDI-Device Identifier00840619001421
UDI-Public(01)00840619001421
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer05/22/2024
07/01/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date06/04/2024
07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED EXTENSION SET, MFR UNK
Patient SexUnknown